# SDR NSVA2011289

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WERE STAYING ON AFTER POWER IS TURNED OFF.  EMERGENCY LIGHT POWER SUPPLY NR 3 WAS REMOVED AND REPLACED IN ACCORDANCE WITH WORK CARD 33-900-001 AND SYSTWM TESTED GOOD.
